Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Identification of semiconductor contact resistivity

Authors: Stavros Busenberg and Weifu Fang
Journal: Quart. Appl. Math. 49 (1991), 639-649
MSC: Primary 35Q60; Secondary 35R30, 78A55
DOI: https://doi.org/10.1090/qam/1134746
MathSciNet review: MR1134746
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Weifu Fang and Ellis Cumberbatch, Inverse problems for metal oxide semiconductor field-effect transistor contact resistivity, SIAM J. Appl. Math. 52 (1992), no. 3, 699–709. MR 1163801, https://doi.org/10.1137/0152039
  • [2] Olga A. Ladyzhenskaya and Nina N. Ural’tseva, Linear and quasilinear elliptic equations, Translated from the Russian by Scripta Technica, Inc. Translation editor: Leon Ehrenpreis, Academic Press, New York-London, 1968. MR 0244627
  • [3] J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Vol. I, Springer-Verlag, New York-Heidelberg, 1972. Translated from the French by P. Kenneth; Die Grundlehren der mathematischen Wissenschaften, Band 181. MR 0350177
  • [4] W. H. Loh, Modelling and measurement of contact resistance, Stanford Electronic Labs., Tech. Rep., No. G830-1, Dec. 1987
  • [5] W. H. Loh, K. Saraswat, and R. W. Dutton, Analysis and scaling of Kelvin resistors for extraction of specific contact resistivity, IEEE Electrion Device Letters 6 (3), 105-108 (1985)
  • [6] Murray H. Protter and Hans F. Weinberger, Maximum principles in differential equations, Springer-Verlag, New York, 1984. Corrected reprint of the 1967 original. MR 762825
  • [7] John R. Rice and Ronald F. Boisvert, Solving elliptic problems using ELLPACK, Springer Series in Computational Mathematics, vol. 2, Springer-Verlag, Berlin, 1985. With appendices by W. R. Dyksen, E. N. Houstis, Rice, J. F. Brophy, C. J. Ribbens and W. A. Ward. MR 772025
  • [8] G. F. Roach, Green’s functions, 2nd ed., Cambridge University Press, Cambridge-New York, 1982. MR 660842
  • [9] J. Wloka, Partial differential equations, Cambridge University Press, Cambridge, 1987. Translated from the German by C. B. Thomas and M. J. Thomas. MR 895589

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q60, 35R30, 78A55

Retrieve articles in all journals with MSC: 35Q60, 35R30, 78A55

Additional Information

DOI: https://doi.org/10.1090/qam/1134746
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society